Is capsaicin used in eczema?

Question is Closed Report Mark as Favorite

Answers (1)

24 Nov 2009

No, it shouldn't be used in eczema. It might sting a bit if you apply it to areas with eczema.

http://www.drugs.com/condition/eczema.html

Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

What are types of eczema?

What is the cure for Eczema? What is the Effective medication for Eczema?

1 answer 17 Mar 2010

Postherpetic Neuralgia - has anyone tried capsaicin patches?

Please help with my Mom, she has suffered with this for 3 years now. She wants desparately to get off the medication. There is new drug out there ...

1 answer 25 Aug 2010

Are there any long term effects of giving Phenergan every day to a 7 year old for eczema?

Hi, My daughter (seven) has severe eczema and the only thing that seems to help a bit is phenergan. She needs to use it every day otherwise the ...

1 answer 13 Dec 2010

I have vulvodynia as a result of herpetic neauralgia. Is capsaicin safe for me to use?

This ongoing burning pain all over my vaginal area is crippling and my doctor doesn't seem to know what to do. This pain is constant, I am not ...

7 answers 27 Mar 2011

Tricyclic (gabapentin) with capsaicin typical?

My girlfriend, suffering excruciating pain from Effexor withdrawal, was prescribed etodolac (a NSAID) and also told to try a topical capsaicin cream ...

3 answers 2 Apr 2012